# SDR REXA2016022800279

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN FS 559+64 - 559+112, STRINGER 25L - 25R, HAS CORROSION AROUND LOCK FASTENERS.  CONTINUATION CARD 8788611 OP 160 & 223.  REPAIRED EXTERIOR SKIN CORROSION AROUND LOCK FASTENERS IAW EA CRJ253-04013.  REF JC 8788611 OPS 63, 160, & 223 STEPS 1 - 12 FOR WORK COMPLETED.
